RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 6, Pages 905–912 (Mi zvmmf1185)  

This article is cited in 1 scientific paper (total in 1 paper)

Application of the albedo shifting method to an integral equation

Kh. A. Khachatryan

Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan

Full text: PDF file (780 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:6, 870–877

Bibliographic databases:
UDC: 519.642
MSC: Primary 45E10; Secondary 47A68, 82C40, 85A25
Received: 05.04.2001
Revised: 14.06.2001

Citation: Kh. A. Khachatryan, “Application of the albedo shifting method to an integral equation”, Zh. Vychisl. Mat. Mat. Fiz., 42:6 (2002), 905–912; Comput. Math. Math. Phys., 42:6 (2002), 870–877

Citation in format AMSBIB
\Bibitem{Kha02}
\by Kh.~A.~Khachatryan
\paper Application of the albedo shifting method to an integral equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 6
\pages 905--912
\mathnet{http://mi.mathnet.ru/zvmmf1185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1932815}
\zmath{https://zbmath.org/?q=an:1064.45003}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 6
\pages 870--877


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1185
  • http://mi.mathnet.ru/eng/zvmmf/v42/i6/p905

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Andriyan, A. Kh. Khachatryan, “On one problem in physical kinetics”, Comput. Math. Math. Phys., 45:11 (2005), 1982–1989  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:298
    Full text:76
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021